By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Robitussin Maximum Strength Cough and Chest Congestion DM
Strong soothing action with effective cough relief. Try our raspberry-flavored daytime formula to control and relieve frequent coughs, plus thin and loosen mucus to send that cold packing.